Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    3 2 0 0


Annales de Dermatologie et de Vénéréologie
Volume 139, n° 11
pages 736-738 (novembre 2012)
Doi : 10.1016/j.annder.2012.06.049
Received : 4 Mars 2012 ;  accepted : 28 June 2012
Vitiligo régressif au début d’un traitement antirétroviral : syndrome de reconstitution immunitaire ?
A case of vitiligo occurring after initiation of antiretroviral treatment and disappearing during this treatment: Autoimmune IRIS syndrome?
 

D. Defo a, , b , E.A. Kouotou b, A.C. Bissek b, J.B. Mboua a, b
a Service de dermatologie, hôpital central de Yaoundé, BP 12963, Yaoundé, Cameroun 
b Faculté de médecine et des sciences biomédicales, Yaoundé, Cameroun 

Auteur correspondant.
Résumé
Introduction

Le syndrome de reconstitution immunitaire (SRI) regroupe l’ensemble des manifestations survenant lors de la reconstitution d’une réponse immune excessive et insuffisamment régulée vis-à-vis d’antigènes infectieux ou non infectieux, y compris éventuellement des auto-antigènes. Nous rapportons un cas de vitiligo apparu au début d’un traitement antirétroviral (ARV) et qui a repigmenté dans la suite de ce traitement.

Observation

Un homme de 30ans, séropositif pour le virus VIH1-M, consultait pour une éruption diffuse de macules hypopigmentées ou achromiques. Les lésions étaient apparues sept semaines après le début d’un traitement ARV par zidovudine, lamivudine et efavirenz ; elles avaient débuté sur les avant-bras avant de s’étendre sur le reste du tégument. Durant les deux mois qui suivaient, on notait lors des visites de contrôle une repigmentation progressive des macules achromiantes. La charge virale plasmatique, mesurée seulement en cours de traitement, était inférieure à 40 copies/mL (1,60 log).

Discussion

Cette observation décrit un cas original de vitiligo survenant au début d’un traitement ARV et repigmentant spontanément durant ce traitement chez un patient infecté par le VIH. L’hypothèse d’un SRI de type auto-immun est suggérée par cette chronologie, même si nous ne disposons pas d’un dosage de la charge virale préalablement au traitement.

The full text of this article is available in PDF format.
Summary
Background

Immune reconstitution inflammatory syndrome (IRIS) includes all signs occurring during the reconstitution of an extensive and insufficiently regulated immune response to an infective or a non-infective antigen and observed during the immune suppression phase in an individual. We report a case of vitiligo appearing after the initiation of antiretroviral treatment and with repigmentation during the course of the treatment.

Patients and methods

A 30-year-old man, seropositive for HIV1-M, consulted for a diffuse eruption of hypopigmented and achromic macules. The lesions appeared 7 weeks after the start of antiretroviral therapy with zidovudine, lamivudine and efavirenz, starting on the forearm and spreading to the remainder of the skin. At control visits during the ensuing two months, gradual repigmentation of the achromic macules was noted. Plasma viral load, determined only during the treatment period, was less than 40 copies/ml (1.60log ).

Discussion

This report concerns an original case of vitiligo occurring at the start of antiretroviral treatment in an HIV-positive patient, with spontaneous repigmentation during treatment. The chronology points to a hypothesis of immune reconstitution inflammatory syndrome (IRIS), despite the absence of any indication of the patient’s viral load prior to therapy.

The full text of this article is available in PDF format.

Mots clés : Vitiligo, VIH, Pigmentation, Antirétroviraux, Syndrome de reconstitution immunitaire, IRIS

Keywords : Vitiligo, HIV, Pigmentation, Antiretroviral, IRIS syndrome




© 2012  Elsevier Masson SAS. All Rights Reserved.